IJPAM: Volume 78, No. 5 (2012)

GOODNESS-OF-FIT TESTS FOR
EXPONENTIALITY AND RAYLEIGH DISTRIBUTION

Dominik Szynal$^1$, Waldemar Wołyński$^2$
$^1$Department of Economics Wydział Zamiejscowy KUL
ul. Ofiar Katynia 6, 37-450, Stalowa Wola, POLAND
$^2$Faculty of Mathematics and Computer Science
Adam Mickiewicz University
ul. Umultowska 87, 61-614, Poznań, POLAND


Abstract. We give some goodness-of-fit tests for exponentiality and Rayleigh distribution derived from characterizations of continuous distributions via expected values of two functions of record values.

Received: May 8, 2012

AMS Subject Classification: 62G10, 62G30, 62G32

Key Words and Phrases: order statistics, record values, exponential, Rayleigh distribution, characterizations, goodness-of-fit tests, powers

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 5